Tsukuba Journal of Mathematics

Paracompactness and closed subsets

F. G. Lupianez and E. Outerelo

Full-text: Open access

Abstract

In this paper we introduce some covering properties related with paracompactness, which allow us to characterize paracompact, compact, pseudocompact, lightly compact, collectionwise normal with respect to paracompact and closed sets, and countably compact spaces.

Article information

Source
Tsukuba J. Math., Volume 13, Number 2 (1989), 483-493.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496161170

Digital Object Identifier
doi:10.21099/tkbjm/1496161170

Mathematical Reviews number (MathSciNet)
MR1030230

Zentralblatt MATH identifier
0711.54017

Citation

Lupianez, F. G.; Outerelo, E. Paracompactness and closed subsets. Tsukuba J. Math. 13 (1989), no. 2, 483--493. doi:10.21099/tkbjm/1496161170. https://projecteuclid.org/euclid.tkbjm/1496161170


Export citation